MAUDE Adverse Event Report: NEURONETICS, INC NEUROSTAR ADVANCED THERAPY; TMS

NEURONETICS, INC NEUROSTAR ADVANCED THERAPY; TMS
Model Number V.3.8
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Convulsion/Seizure (4406)
Date of Event 12/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient experienced a seizure during her 14th tms treatment.She had received 27 minutes/ 2400 pulses when seizure activity was noticed.Treatment stopped and ems called.
 
Additional Manufacturer Narrative
Patient was not treated with the full treatment dose percentage for the protocol.Patient has a history of seizures as a child which was not properly disclosed, and she had not been sleeping well prior the seizure which could contribute to the seizure risk.Patient on two medications that could affect seizure threshold if not taken as scheduled, but it is not known whether the patient missed any doses.

Brand Name
NEUROSTAR ADVANCED THERAPY
Common Device Name
TMS
Manufacturer (Section D)
NEURONETICS, INC
3222 phoenixville pike
malvern PA 19355
Manufacturer (Section G)
NEURONETICS, INC
3222 phoenixville pike
malvern PA 19355
Manufacturer Contact
nadine lievenbruck
3222 phoenixville pike
malvern, PA 19355
8776007555
MDR Report Key23977211
Report Number3004824012-2026-00001
Device Sequence Number16131694
Product Code OBP
UDI-Device Identifier00850005944621
UDI-Public00850005944621
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K233621
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberV.3.8
Device Catalogue Number81-05315-000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Initial Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALPRAZOLAM 0.25 MG; CARTIA XT 180 MG; PANTOPRAZOLE 40MG; VENLAFAXINE ER 37.5MG; ZOLPIDEM 5MG
Outcome Attributed to Adverse Event Other;
Patient Age29 YR
Patient SexFemale
Patient RaceWhite